Psycho-Babble Medication Thread 694817

Shown: posts 1 to 14 of 14. This is the beginning of the thread.

 

SSRI EJACULATORY DELAY - talk to me folks

Posted by bipolarspectrum on October 14, 2006, at 17:45:40

Hi,
Lexapro 10 mg is making me last forever, not a good thing... anyone have any tricks?? and for the record, id rather not reduce the dose...
bps

 

add remeron maybe? (nm) bipolarspectrum

Posted by iforgotmypassword on October 15, 2006, at 1:11:20

In reply to SSRI EJACULATORY DELAY - talk to me folks, posted by bipolarspectrum on October 14, 2006, at 17:45:40

 

Re: SSRI EJACULATORY DELAY - talk to me folks bipolarspectrum

Posted by yxibow on October 15, 2006, at 3:11:13

In reply to SSRI EJACULATORY DELAY - talk to me folks, posted by bipolarspectrum on October 14, 2006, at 17:45:40

> Hi,
> Lexapro 10 mg is making me last forever, not a good thing... anyone have any tricks?? and for the record, id rather not reduce the dose...
> bps

I'm not sure what you're taking the Lexapro for -- if it is for depression more than anxiety I would say a small dose of Wellbutrin SR/XR.

For anxiety I'm not quite sure -- I know you don't want to reduce the dose, but often the suggestion (this doesnt work for Prozac at 7 days half life) with SSRIs is to drop the pill for one day (or part of one depending on the medication) and return. Lexapro has a half life of a little more than one day in the lab, so if you want to have a better performance, you would have to drop it the day before you are... motivated.

There is also Yohimbine, but it really is a counteractive effect to SSRIs but can have nasty side effects that one really doesn't want to deal with.

Remeron would probably not be a good choice as it precipitates drowsiness and some orthostatic hypotension (low blood pressure), and blood rushes ... well anyhow.

-- tidings

Jay

 

Re: SSRI EJACULATORY DELAY - talk to me folks

Posted by notfred on October 15, 2006, at 3:30:14

In reply to SSRI EJACULATORY DELAY - talk to me folks, posted by bipolarspectrum on October 14, 2006, at 17:45:40

If you can work the logistics out, just skip the lexapro on the day in question. That should do the trick. Given the long 1/2 life of lexapro (27-32 hours), missing one days dose should not be a big deal. This might mean skipping the dose a day in advance and not taking the lex till after the event.

Otherwise, allow more than 5 hours between taking lexapro & having sex. Peak blood levels happen at about 5 hrs after dosing. Best to take your lex after sex, and not before. Sometimes taking one days dose as early as possible and next days as late as possible allows for a window of opportunity.

 

Re: SSRI EJACULATORY DELAY - talk to me folks

Posted by bipolarspectrum on October 15, 2006, at 14:41:46

In reply to Re: SSRI EJACULATORY DELAY - talk to me folks, posted by notfred on October 15, 2006, at 3:30:14

Thanx for the replies,
I'm taking lexapro for bipolar depression along with depakote... I really cant take any other drugs as they either send me manic or have severe side effects... the delay is awful though, it takes forever, affectin my quality of life and that of my partners... have u heard of cabergoline? a dopamine agonist supposed to reduce cortisol? that could be an idea.. apparently, its even sold on the street to improve male sexuality and reduce latency period..
bps

 

Re: add remeron maybe? iforgotmypassword

Posted by johnnyj on October 15, 2006, at 20:07:10

In reply to add remeron maybe? (nm) bipolarspectrum, posted by iforgotmypassword on October 15, 2006, at 1:11:20

Why add remeon? Remeron can bring about a host of other problems. Besides, it gave me sexual dysfunction.

 

Re: add remeron maybe?

Posted by elanor roosevelt on October 15, 2006, at 22:10:24

In reply to Re: add remeron maybe? iforgotmypassword, posted by johnnyj on October 15, 2006, at 20:07:10

am i allowed to say this?
go to a good sex shop and talk to someone there
change your sexual approach and leave the meds alone

 

Re: add remeron maybe?

Posted by notfred on October 15, 2006, at 22:55:01

In reply to Re: add remeron maybe? iforgotmypassword, posted by johnnyj on October 15, 2006, at 20:07:10

> Why add remeon? Remeron can bring about a host of other problems. Besides, it gave me sexual dysfunction.


The Remeron monograph mentions "libido increased"
but that does not seem to have proven true.

 

Re: add remeron maybe?

Posted by bipolarspectrum on October 15, 2006, at 23:21:21

In reply to Re: add remeron maybe?, posted by elanor roosevelt on October 15, 2006, at 22:10:24

This was definately the most creative reply!

Oh, I've been to many a sex shop! No matter how stimulatin the situation, i cannot seem to orgasm, and if i do, its quite meager and unsatisfyin...
bps

> am i allowed to say this?
> go to a good sex shop and talk to someone there
> change your sexual approach and leave the meds alone

 

Re: add remeron maybe?

Posted by mattye on October 16, 2006, at 12:18:38

In reply to Re: add remeron maybe?, posted by bipolarspectrum on October 15, 2006, at 23:21:21

I am on Remeron 60 mgs, and Wellbutrin, 300 mgs. Neither do much at all for my anxiety depression. Adding Lexapro (just 5 milligrams) has worked wonders - gave me a new lease on life.

Unfortunately, Lexapro has made sex virtually impossible. If you want to know what it is like, rub index finger vigourously for a half hour. Does it feel good? Of course not. But that is what Lexapro has done to my penis.

So it is a tradeoff I guess. Problem is, I have a partner. If I didn't I would be perfectly fine with this.

 

remeron comes with problems of its own

Posted by bipolarspectrum on October 16, 2006, at 13:27:13

In reply to Re: add remeron maybe?, posted by mattye on October 16, 2006, at 12:18:38

Hi,
I've tried remeron before for my depression.. I think it comes with many strong side effects, such as sedation and weight gain... I wish there was something i could take prior to the event which caused a orgasm that was satisfyin.... sometimes it takes so long that my penis hurts after..

bps

 

Re: add remeron maybe?

Posted by johnnyj on October 16, 2006, at 17:18:51

In reply to Re: add remeron maybe?, posted by notfred on October 15, 2006, at 22:55:01

Interesting. The thing with remeron is it made my orgasm feel dull, if things were clicking. Killed my desire, but would give me wet dreams. Very strange stuff.

 

Whos tried viagra, sialis etc???

Posted by bipolarspectrum on October 16, 2006, at 20:41:15

In reply to Re: add remeron maybe?, posted by johnnyj on October 16, 2006, at 17:18:51

Hi,
I've tried viagara for ssri ejaculatory delay.. it works but it doesnt feel great when i do ejaculate... anyone tried any of the other drugs??
bps

 

buspar? aparently indirectly atenuates 5HT2a stim. (nm) bipolarspectrum

Posted by iforgotmypassword on October 19, 2006, at 1:32:03

In reply to Re: SSRI EJACULATORY DELAY - talk to me folks, posted by bipolarspectrum on October 15, 2006, at 14:41:46


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.